MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK 5F DUAL-LUMEN REVERSE TAPER PICC WITH TLS; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG NXT PICC WITH SHERLOCK 5F DUAL-LUMEN REVERSE TAPER PICC WITH TLS; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 9957505
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezi1161 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
It was reported that once the picc was removed, a leak at the 55cm mark in the blue portion of the line just below the white wings was observed.
 
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The initial complaint appeared to be a reportable occurrence.Upon receiving additional information about the event, it was determined that a reportable event had not occurred.

Brand Name
GROSHONG NXT PICC WITH SHERLOCK 5F DUAL-LUMEN REVERSE TAPER PICC WITH TLS
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5650615
Report Number3006260740-2016-00220
Device Sequence Number431173
Product Code LJS
UDI-Device Identifier00801741036248
UDI-Public(01)00801741036248(17)170828(10)REZI1161
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue Number9957505
Device Lot NumberREZI1161
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2016
Supplement Report FDA Received Date06/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1